English
 
User Manual Privacy Policy Disclaimer Contact us
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT
  Asymptotic behaviour of the Einstein-Vlasov system with a positive cosmological constant

Lee, H. (2004). Asymptotic behaviour of the Einstein-Vlasov system with a positive cosmological constant. Mathematical Proceedings of the Cambridge Philosophical Society, 137, 495-509.

Item is

Basic

show hide
Item Permalink: http://hdl.handle.net/11858/00-001M-0000-0013-50BA-0 Version Permalink: http://hdl.handle.net/11858/00-001M-0000-0013-50BB-E
Genre: Journal Article

Files

show Files
hide Files
:
51076.pdf (Preprint), 211KB
Name:
51076.pdf
Description:
-
Visibility:
Public
MIME-Type / Checksum:
application/pdf / [MD5]
Technical Metadata:
Copyright Date:
-
Copyright Info:
eDoc_access: PUBLIC
License:
-

Locators

show

Creators

show
hide
 Creators:
Lee, Hayoung1, Author
Affiliations:
1Geometric Analysis and Gravitation, AEI-Golm, MPI for Gravitational Physics, Max Planck Society, ou_24012              

Content

show
hide
Free keywords: -
 Abstract: We study locally spatially homogeneous solutions of the Einstein-Vlasov system with a positive cosmological constant. First the global existence of solutions of this system and the casual geodesic completeness are shown. Then the asymptotic behaviour of solutions in the future time is investigated in various aspects.

Details

show
hide
Language(s): eng - English
 Dates: 2004
 Publication Status: Published in print
 Pages: -
 Publishing info: -
 Table of Contents: -
 Rev. Method: -
 Identifiers: eDoc: 51076
 Degree: -

Event

show

Legal Case

show

Project information

show

Source 1

show
hide
Title: Mathematical Proceedings of the Cambridge Philosophical Society
Source Genre: Journal
 Creator(s):
Affiliations:
Publ. Info: -
Pages: - Volume / Issue: 137 Sequence Number: - Start / End Page: 495 - 509 Identifier: -